# SDR 0202199851

- Difficulty date: June 20, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 63,873 hours, 66,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an MCK in ATL, a crack was found in the intercostal that extends from station 148.5 to 160 at approx z=44. The crack extended from the upper edge of the inboard flange to the forward most lightning hole. Repaired per EA 98-190459.
